International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 12, Pages 725-736

Existence of solutions for non-necessarily cooperative systems involving Schrödinger operators

Laure Cardoulis

Ceremath, Université des Sciences Sociales, 21 Allée de Brienne, Toulouse Cedex 31042, France

Received 1 October 1999

Copyright © 2001 Laure Cardoulis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study the existence of a solution for a non-necessarily cooperative system of n equations involving Schrödinger operators defined on N and we study also a limit case (the Fredholm Alternative (FA)). We derive results for semilinear systems.